Notes on the topologies and uniformities of hyperspaces
Rendiconti del Seminario Matematico della Università di Padova, Volume 63 (1980), pp. 51-60.
@article{RSMUP_1980__63__51_0,
     author = {Artico, Giuliano and Moresco, Roberto},
     title = {Notes on the topologies and uniformities of hyperspaces},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {51--60},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {63},
     year = {1980},
     mrnumber = {605782},
     zbl = {0451.54009},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1980__63__51_0/}
}
TY  - JOUR
AU  - Artico, Giuliano
AU  - Moresco, Roberto
TI  - Notes on the topologies and uniformities of hyperspaces
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1980
SP  - 51
EP  - 60
VL  - 63
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1980__63__51_0/
LA  - en
ID  - RSMUP_1980__63__51_0
ER  - 
%0 Journal Article
%A Artico, Giuliano
%A Moresco, Roberto
%T Notes on the topologies and uniformities of hyperspaces
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1980
%P 51-60
%V 63
%I Seminario Matematico of the University of Padua
%U http://www.numdam.org/item/RSMUP_1980__63__51_0/
%G en
%F RSMUP_1980__63__51_0
Artico, Giuliano; Moresco, Roberto. Notes on the topologies and uniformities of hyperspaces. Rendiconti del Seminario Matematico della Università di Padova, Volume 63 (1980), pp. 51-60. http://www.numdam.org/item/RSMUP_1980__63__51_0/

[I] J.R. Isbell, Uniform Spaces, A.M.S., Providence, 1964. | MR | Zbl

[K1] J.E. Keesling, Normality and properties related to compactness in hyperspaces, Proc. Amer. Math. Soc., 24 (1970), pp. 760-766. | MR | Zbl

[K2] J.E. Keesling, On the equivalence of normality and compactness in hyperspaces, Pacific J. Math., 33 (1970), pp. 657-667. | MR | Zbl

[Mi] E. Michael, Topologies on spaces of subsets, Trans. Amer. Math. Soc., 71 (1951), pp. 152-182. | MR | Zbl

[Mo] K. Morita, Completion of hyperspaces of compact subsets and topological completions of open-closed maps, General Topology and Appl., 4 (1974), pp. 217-233. | MR | Zbl